# SDR UIEA2024072400741

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH AUXILIARY CENTER TANK AT L-6 AND WBL 97 WITH FUEL LEAK( RH AUXILIARY CENTER TANK AT L-6 AND WBL 97 WITH FUEL LEAK. THE FUEL LEAK WAS EVALUATED, SEALANT REMOVED AND REPAIRED IAW AMM 28-11-00-308-013 REV 142 22APR24. THE TEST WAS SATISFACTORY. )
